English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/6142
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

DC FieldValueLanguage
dc.contributor.authorGötte, Jörg B.en_US
dc.contributor.authorFranke-Arnold, Sonjaen_US
dc.contributor.authorZambrini, Robertaen_US
dc.contributor.authorBarnett, Stephen M.en_US
dc.date.accessioned2008-07-22T15:16:02Z-
dc.date.available2008-07-22T15:16:02Z-
dc.date.issued2007-08-15en_US
dc.identifier.citationJournal of Modern Optics 54, 1723-1738 (2007)en_US
dc.identifier.issn0950-0340-
dc.identifier.urihttp://hdl.handle.net/10261/6142-
dc.description16 pages, 6 figures.-- ArXiv pre-print available at: http://arxiv.org/abs/quant-ph/0611169.-
dc.descriptionSubmitted to J. Mod. Opt. special issue for the Photon 06 conference.-
dc.description.abstractThe quantum theory of rotation angles [S.M. Barnett and D.T. Pegg, Phys. Rev. A 41 3427 (1990)] is generalized to non-integer values of the orbital angular momentum. This requires the introduction of an additional parameter, the orientation of a phase discontinuity associated with fractional values of the orbital angular momentum. We apply our formalism to the propagation of light modes with fractional orbital angular momentum in the paraxial and non-paraxial regime.en_US
dc.description.sponsorshipThis work was supported by the EPSRC under the grant GR S03898/01.-
dc.format.extent2373 bytes-
dc.format.extent1518280 bytes-
dc.format.mimetypetext/plain-
dc.format.mimetypeapplication/pdf-
dc.language.isoeng-
dc.publisherTaylor & Francis-
dc.rightsopenAccess-
dc.subjectQuantum Physicsen_US
dc.subjectOrbital Angular Momentum (OAM)-
dc.subjectQuantum theory of rotation angles-
dc.subjectOrientation of a phase discontinuity-
dc.titleQuantum formulation of fractional orbital angular momentumen_US
dc.typeartículoen_US
dc.identifier.doihttp://dx.doi.org/10.1080/09500340601156827-
dc.relation.publisherversionhttp://dx.doi.org/10.1080/09500340601156827-
dc.identifier.e-issn1362-3044-
Appears in Collections:(IFISC) Artículos
Files in This Item:
File Description SizeFormat 
0611169v1.pdf342,67 kBAdobe PDFThumbnail
View/Open
Show simple item record
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.